# SDR EVCA2014052900060

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N408AE
- Make and model: Bell 206L-4
- Aircraft serial: 52408
- Aircraft time: 1,727 hours, 4,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 300 HOUR INSPECTION THE MECHANIC FOUND STIFFENER CRACKED.
